I am not one who usually panics. More anxiety all the time. Especially when I get ready to travel. Asked asked my Dr for zoloft to see if it would help ongoing anxiety. Did 25mg for 2 weeks. Anxiety increased. Wanted to try 50mg of zoloft, after 2 days on 50mg, felt nervous and jittery and afraid. Not eating much, but I am sleeping. When I felt this way, I took a lorazepam and it calmed my nerves. Should I still take the lorazepam with the 50mg. Should I give it a chance to work. I read a lot of negative information and I just need my own information that's for me only. Felt like I was going crazy or something.. it is 6:09 and I haven't had anything to eat, but a cup of yogurt. Worked out vigorously this morning also. Is there something that I'm not doing right or is it just not working for me. That anxiety attack did not reach its full potential by the way. Is this the way zoloft works.
Zoloft will work differently for each patient and, like many other drugs in this drug class, it has the potential to cause a number of the side-effects you have mentioned. Drugs in this class are known as Selective Serotonin Reuptake Inhibitors (SSRI's) and they may take a few weeks to reach full potential. I would recommend for you to continue with the medication unless the side effects become uncomfortable in which case you should notify your Doctor immediately to review your current regimen and/ or potential alternatives to treat your anxiety.
It is generally safe to take benzodiazepines such as lorazepam while you are taking an SSRI. You should exercise caution while getting used to taking the sertraline to ensure that the combination dose not result in excessive sedation or drowsiness.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.